Advertisement

General Relativity and Gravitation

, Volume 15, Issue 6, pp 591–593 | Cite as

A remark on coefficients of connection with two gauge fields

  • Michio Nishioka
Research Articles

Abstract

Recently a geometrical gravitational theory based on the coefficients of connection with two gauge fields was proposed. The objective of the present paper is to show that the geometry based on the coefficients of connection with two gauge fields can be obtained by the successive operations of conformal and projective transformations on Riemannian metric.

Keywords

Differential Geometry Successive Operation Gauge Field Projective Transformation Gravitational Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Obata, T., et al. (1981).Gen. Rel. Grav.,13, 313.Google Scholar
  2. 2.
    Eisenhart, L. P. (1972). Non-Riemannian Geometry, American Mathematical Society, Providence, Rhode Island.Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • Michio Nishioka
    • 1
  1. 1.Department of Physics, Faculty of Liberal ArtsYamaguchi UniversityYamaguchiJapan

Personalised recommendations